# SDR SWAA2022033183705

- Difficulty date: March 14, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CARGO TRACK AT STA 460; RBL 14. / [01] REMOVED FWD CARGO TRACK BS 395 TO BS 500D RBL14 WL 156 IAW SRM 51-40-02.;[02] REMOVED TO FOM FLOOR SUPPORT BS 395 RBL AND LBL P/N 284A3603-116 IAW SRM 51-40-02;[03] REMOVED FWD CARGO TRACK BS 395 TO BS 500D RBL14 WL 156 IAW SRM 51-40-02;[04] CRACK ON FWD CARGO BAY TRACK BS 460 RBL 14 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4. B. (1);[05] LOCATED AND DRILLED NEW TIE DOWN TRACK IAW SRM 51-40-05 AND DWG 143A7500 REV: A;[06] OK TO INSTALL FWD CARGO TRACK ASSY 143A7501-10.;[07] VERIFIED CORRECTIVE ACTION 6.;[08] INSTALLED FWD CARGO NEW TRACK BS 395 TO BS 500D RBL 14 WL 156 IAW SRM 51-40-02 AND DWG 143A7500 REV:A.;;[09] UPDATED PART INSTALLED;[10] VERIFIED CORRECTIVE ACTION 8.;[11] INSTALLED FWD CARGO FLOOR SUPPORT BS 395 RBL 23 AND LBL 23 WL 156 P/N 284A3603-116 IAW SRM 51-40-02 AND DWG 284A0603 REV:A.;[12] CERTIFIED- INSTALLATION OF FWD CARGO FLOOR SUPPORT BS 395 RBL 23 AND LBL 23 WL 156 P/N 284A3603-116 IAW SRM 51-40-02 AND DWG 284A0603 REV:A. ITEM PREVIOUSLY REMOVED FOM CORRECTIVE ACTION# 2.;[13] VERIFIED CORRECTIVE ACTION 12.   FLOOR SUPPORT REINSTALLED;[14] MEASUREMENTS;[15] MEASUREMENT FIELDS;[16] VERIFIED ALL WORK ACCOMPLISHED.
